# SDR 95ZZZX3240

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20375
- Make and model: Cessna 177B
- Aircraft serial: 177002664
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: AM107635FP
- Condition: Defective
- Location: Mount Tab
- Part time: 480 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR FILTER WAS REMOVED DURING AN ANNUAL INSPECTION, ONE MOUNT TAB (WHICH WAS SPOT WELDED TO THE FRAME) WAS BROKEN OFF. ALSO, THE NEOPRENE GASKET WAS LOOSE AND SUCKING INTO THE INDUCTION SYSTEM.
